# SDR AALA201801109027

- Difficulty date: January 4, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 65,107 hours, 8,149 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Dirty
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS IN BASE MAINTENANCE. R2 WINDOW CRANK GRINDS WHEN OPENING AND CLOSING. ADJUSTED R2 WINDOW PER AMM 56-11-02. CLEANED AND LUBRICATED INTERNAL MECHANISM AND WINDOW TRACK PER AMM 12-21-34. ADJUSTMENT AND OPERATIONS CHECK GOOD.
